EconPapers    
Economics at your fingertips  
 

The Dirichlet Problem on the Upper Half-Space

Jinjin Huang and Lei Qiao

Abstract and Applied Analysis, 2012, vol. 2012, 1-5

Abstract:

A solution of the Dirichlet problem on the upper half-space is constructed by the generalized Dirichlet integral with a fast-growing continuous boundary function.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/203096.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/203096.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:203096

DOI: 10.1155/2012/203096

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:203096